Avatar universal
Low heart rate
I'm taking now losartan 50/12.5 htz and amlodipine 5mg. I'm on blood pressure pills over 30 years. My heart rate is slow, between 43 and 49. What do you recommend ?
Cancel
1 Answers
Page 1 of 1
Avatar universal
Hi, losartan and amlodipine can cause bradycardia. Do you have any symptoms of fatigue, dizziness or lightheadedness? If you have these symptoms in addition your doctor may alter the dosages of your medications. Consult your doctor. Regards.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Top Healthy Living Answerers
1236893 tn?1408490528
Blank
Avatar universal
Blank
Ireland
Blank
BloodPressure Tracker
Keep track of your blood pressure
Start Tracking Now
Recent Activity
Avatar universal
Blank
Hema13 added the Diabetes Tracker
Dec 02
5265383 tn?1465260698
Blank
aspen2 Copaxone 40 now available i... Comment
Nov 23
1236893 tn?1408490528
Blank
gymdandee commented on Presciption Drugs Fou...
Nov 22
High Blood Pressure / Hypertension Community Resources